# SDR AMCR2015051502

- Difficulty date: May 15, 2015
- Submitted: May 15, 2015
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N716DV
- Make and model: Cessna 525C
- Aircraft serial: 0049
- Aircraft time: 1,115 hours, 991 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Terminal
- Condition: Broken
- Location: Mlg
- Part time: 1,115 hours, 991 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LT GEAR DISAGREE LIGHT GOING ON AND OFF THROUGHOUT FLIGHT.  MAINTENANCE DISCOVERED THAT THE GROUND WIRE FROM THE LT GEAR UPLOCK SWITCH HAD BROKEN FROM THE CRIMP AT ACFT ELECTRICAL GROUND GLSSS01. THIS IS LOCATED IN THE T/E OF THE LT WING ROOT. WIRE/CRIMP SHOWS OXIDATION FROM VIBRATION AND MOVEMENT WHERE THE WIRES ENTER THE CRIMP.  SL525C-24-04 WING GROUND STUD TERMINAL REPLACEMENT HAS BEEN ACCOMPLISHED JUST OVER 400 HOURS PRIOR. THERE HAVE BEEN REPEATED FAILUIRES ON ALL 3 OF OUR CJ4 ACFT EVEN AFTER INCORPORATION OF THE SL. SUGGEST A LARGER GAUGE WIRE MAY BE APPROPRIATE WITH ANCHORS TO IMPROVE WIRE MOVEMENT.
